# SDR AALA201912279016

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 26,057 hours, 19,335 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: 142091143
- Part serial: 575C
- Condition: Faulty
- Location: Mlg Brakes
- Part time: 25,142 hours, 18,500 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WS GROUNDED: PILOT REPORTS BRAKE FAULT (LH) AND BRAKE FAULT (RH) ILLUMINATED. DID NOT EXTINGUISH ON GEAR EXT., DID NOT EXTIGUISH ON GEAR RETRACTION. EXTINGUISHED ON LANDING. REMOVED AND REPLACED #1 BCM IAW AMM 32-41-07. OPERATIONAL CHECKS NORMAL AT THIS TIME.
